Journal article icon

Journal article

Newtonian-like congruences

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/16/5/302

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY More from this journal
Volume:
16
Issue:
5
Pages:
1479-1486
Publication date:
1999-05-01
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
Pubs id:
pubs:30711
UUID:
uuid:ceaf78a0-654a-4906-824c-f0a58b73ebe7
Local pid:
pubs:30711
Source identifiers:
30711
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP